# SDR CALA0600109

- Difficulty date: April 8, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 42,428 hours, 9,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 140N20692
- Condition: Corroded
- Location: Sta 720-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT I/B SEAT TRACK SUPPORT CORRODED AT STA 720-740, LBL 20.  THE SEAT TRACK SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-40-02.
